U.S. doctors online nowAsk doctors free
NC
A female asked:

Hey i'm on depo-provera provera (medroxyprogesterone) and i've noticed my breast have gotten bigger and are very and i have been spotting occasionally and it's brown colored?

2 doctor answers2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
May be: related to Depo. Brown colored blood just means it is older blood being cleaned from the uterus. Take care.
Dr. Mary David
Specializes in Obstetrics and Gynecology
Side-effects: These are typical side-effects of Depo provera as is an average of 10 pounds of weight gain per year and some loss of bone mass which reverses when you stop the Depo as long as you get plenty of calcium and vitamin D. Some women also have some depression while on it. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 13, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.